# SDR LR7A02069

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,708 hours, 20,189 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Fs 588-817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC05297 FOUND FS 588 TO 657 & 737E TO 817E 3 EA. CENTER FLOOR PANELS WARPED, RBL 20 TO LBL 20, WL 146.REPLACED FLOOR PANELS IAW SRM SMP 583 53-40-05 AND 51-60.  NR 2037.
